JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 2
Some New Discrete Inequalities and Their Applications

    Authors: Sh. Salem, K. R. Raslan,  
    Keywords: Discrete inequalities, two independent variables, difference equations, nondecreasing.  
    Date Received: 27/05/02  
    Date Accepted: 05/08/02  
    Subject Codes:


    Editors: Drumi Bainov,  

The aim of the present paper is to establish some new linear and nonlinear
discrete inequalities in two independent variables. We give some examples in
difference equations and we also give numerical test problems for our

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login